# SDR 97ZZZM295

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS SEVERAL SPOTS OF CORROSION ON CIRCUMFERENTIAL FRAME AT STATION 917, CORROSION EXTENDS UNDER FINGERS OF ATTACH ANGLE.  CUT OUT CORRODED AREA BETWEEN STRINGER 27 AND 28-29 BEYOND LIMITS .020.  ROLLED 2 FRAME REPAIR SPLICE IAW DC-9 SRM 53-05 PAGE 4G.  DIMENSIONS 20 INCH BY 3 INCH 15 INCH BY 3 INCH, 6.8 INCH BY 1.90 INCH 7075-0-.063.  HEATED TO 7075 T6 IAW DC-9 SRM 51-10-2A AND 7075-0-.066 TREATED AND PRIMED IAW DC-9 SRM 51-10-3 PAGE 18 AND 46.  INSTALLED PARTS AND FASTENERS IAW DC-9 SRM 51-30-3, 51-30-5.  (M)
